# SDR CA140320004

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073003
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 12,884 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PROP TORQUE & ITT OBSERVED FLUCTUATING.  NR 2 ENG WAS SHUT DOWN.  RETURNED TO FIELD & UNEVENTFUL LANDING PERFORMED.  R & R THE PROPELLER CONTROL UNIT & THE ACFT RETURNED TO SERVICE.
